# SDR RRXA11427

- Difficulty date: July 29, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 3702969
- Condition: Corroded
- Location: Fs58070 L35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND STABLONGERONS (2 EACH) AT STA 58-70, L35L AND L35R HAVE HEAVY CORROSION.  *** CORRECTIVE ACTION *** LONGERONS FOUND OUT OF LIMITS PER SRM 53-2-0 FIG 1F AND SRM 53-3-3.  FABRICATED 2EA REPLACEMENT LONGERONS PER DWG 3702969 AND INSTALLED IAW DWG 3702969, DC8 SRM 53-1-0, SRM 51-1-21 AND SRM51-1-20D.
